# SDR ASAA2013060194938

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,288 hours, 7,789 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL & ALTN CAUTION LIGHTS ON OVHD PRESS CONTROL ILLUMINATED.  ACFT GROUNDED.  CYCLED PRESSURIZATION MODE SELECTOR SWITCH TO MANUAL AND BACK TO AUTO, AUTOFAIL & ALT LIGHT STAYS EXTINGUISHED.  OK FOR SERVICE.
